3 doctors weighed in:

Help! is it dangerous to take Vyvanse (lisdexamfetamine) and accutane?

3 doctors weighed in
Dr. William Singer
Pediatrics - Neurology
2 doctors agree

In brief: Vyvanse+Accutane

The fda has reported interactions of these medications taken together: muscle weakness, difficulty breathing, self injurious behavior, loss of consciousness, upper abdominal pain, protein in the urine, abnormal behavior, red cells or white cells in the urine.

In brief: Vyvanse+Accutane

The fda has reported interactions of these medications taken together: muscle weakness, difficulty breathing, self injurious behavior, loss of consciousness, upper abdominal pain, protein in the urine, abnormal behavior, red cells or white cells in the urine.
Dr. William Singer
Dr. William Singer
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
33 years in practice
9M people helped
Continue
111,000 doctors available
Read more answers from doctors